# SDR SRAA29602

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- Engine: Allsn 501D22A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vent Tube
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT UPA3060 - ON CLIMB-OUT FROM LTN, NR 3 ENGINE NACELLE OVEHEAT LIGHT ILLUMINATED, SHUT DOWN NR 3 ENGINE AND ACCOMPLISHED AIR TURN BACK TO LTN.  FOUND COMPRESSOR VENT TUBE CRACKED, REPLACED LINE AND PERFORMED ENGINE RUN-UP, LEAK CHECKED GOOD PER MM CHAPTER 75-00.  (X)
